# SDR SWAA062522

- Difficulty date: July 18, 2006
- Submitted: July 19, 2006
- Operation: Air carrier
- Aircraft: N715SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27849
- Aircraft time: 29,820 hours, 17,432 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 115A81314
- Condition: Cracked
- Location: Rws 413
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 8Y CHECK, FOUND RT WING OUTBOARD DEFLECTION CONTROL RIB CRACKED AT WBL 413 UPPER RADIUS.  REPAIRED RIB PER SWA EA.
